# SDR DALA2024093009542

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N306DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55085
- Aircraft time: 10,679 hours, 5,059 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Locked
- Location: Trim Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 8306 - ATB - DUE TO TRIM AIR INDICATION WITH TRIM AIR VALVE LOCKED CLOSED. CORRECTIVE ACTION: REMOVED AND REPLACED TRIM AIR PRESSURE REGULATING VALVE. OPS CHECK OK. (LP 6049314)
